政大學術集成


Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18816


Title: Existence of periodic solutions for nth order ordinary differential equations
Authors: 蔡隆義
Date: 1979-03
Issue Date: 2008-12-24 13:37:21 (UTC+8)
Relation: Bulletin of the Institute of Mathematics Academia Sinica,7(1),59-67
Data Type: article
Appears in Collections:[Department of Mathematical Sciences] Periodical Articles

Files in This Item:

There are no files associated with this item.



All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing